Migrativity of aggregation functions.



Downloads per month over past year

Bustince, H. and Montero, Javier and Mesiar, R. (2009) Migrativity of aggregation functions. Fuzzy Sets and Systems, 160 (6). pp. 766-777. ISSN 0165-0114

[thumbnail of Montero18.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0165011408004600


We introduce a slight modification of the definition of migrativity for aggregation functions that allows useful characterization of this property. Among other things, in this context we prove that there are no t-conorms, uninorms or nullnorms that satisfy migrativity (with the product being the only migrative t-norm, as already shown by other authors) and that the only migrative idempotent aggregation function is the geometric mean. The k-Lipschitz migrative aggregation functions are also characterized and the product is shown to be the only 1-Lipschitz migrative aggregation function. Similarly, it is the only associative migrative aggregation function possessing a neutral element. Finally, the associativity and bisymmetry of migrative aggregation functions are discussed.

Item Type:Article
Uncontrolled Keywords:Aggregation functions; Migrativity; Associativity; Bisymmetry; T-norms; Uninorms; Nullnorms
Subjects:Sciences > Computer science > Artificial intelligence
ID Code:16182
Deposited On:11 Sep 2012 07:43
Last Modified:07 Aug 2018 07:47

Origin of downloads

Repository Staff Only: item control page